# SDR DALA2019061703581

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 71,211 hours, 51,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CEILING EXIT LIGHTS INOP. REPLACED BATTERIES IN POWER SUPPLY IN FWD DROPDOWN CEILING IAW MD88 AMM 33-50. OPS CHECK GOOD.
